A logarithmically completely monotonic function involving the gamma function and originating from the Catalan numbers and function Author: Fang-Fang Liu, Xiao-Ting Shi, Feng Qi Pages: 140-144 Date Published: 08-09-2015 Download PDF View Full Article
On inequalities of Hermite-Hadamard type for co-ordinated (α1, m1)-(α2, m2)-convex functions Author: Shu-Ping Bai, Jian Sun, Feng Qi Pages: 145-149 Date Published: 08-11-2015 Download PDF View Full Article
A new perspective on paranormed Riesz sequence space of non-absolute type Author: Murat Candan Pages: 150-163 Date Published: 24-11-2015 Download PDF View Full Article